# SDR YV3R2019082920173

- Difficulty date: August 22, 2019
- Submitted: August 29, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: PP-MD
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11503
- Aircraft time: 1,310 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 2737
- Condition: Inaccurate
- Location: Dual
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ROTOR NEEDLE IS INACCURATE.
